Top
10
Doctor insights on: Ibuprofen Ingredients

Share

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


2

2
Im allergic to ibuprofen, is that ingredient in slim quick for woman?

Im allergic to ibuprofen, is that ingredient in slim quick for woman?

Nope, it's not: Great question. There's no Ibuprofen in slim quick. Watch out for palpitations, blood pressure and insomnia because it does contain caffeine, green tea and yerba matte. If you have other health problems or are taking medications, make sure there's no interactions. Ingredients can be found here: http://www.Slimquick-female-fatburner.Com/slimquick-ingredients.Html. ...Read more

3

3
Can i take following ingredients together? Ibuprofen 400mg, guaifenesin 1200mg and pseudoephedrine 60mg. Thanks

Can i take following ingredients together? Ibuprofen 400mg, guaifenesin 1200mg and pseudoephedrine 60mg. Thanks

You can: But you have to know the maximum dose you can take a day of each of these medicines and their side effect. Ibuprofen for pain has to be taken with food. Guaifenesin to loosen secretions, and pseudo Ephedrine (ephedrine sulfate) for decongestant with side effect of rapid heart rate, anxiety and increase BP temporarily. Also consider all the precautions for pregnancy and ulcer, etc.. They don't have interactions. ...Read more

4

4
Did i take too much ibuprofen?

Did i take too much ibuprofen?

If you took more: than the directed amount - then it was too much. If you took an overdose - call poison control at 1-800-222-1222. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk . ...Read more

5

5
How much ibuprofen can I take?

How much ibuprofen can I take?

See below: Generally speaking, for adults, 800 mg every 6-8 hours is the max dosing. But smaller adults may require less depending on weight. ...Read more

6

6
CAN I take two ibuprofen 800 ?

CAN I take two ibuprofen 800 ?

Few questions:: #1: Allergic to aspirin? Sometimes those folks react poorly to other NSAIDS. #2: How are your kidneys? If they are totally fine, you don't need renal dosing. #3: What other drugs are you taking? Will they interact? Go to my drug interaction link on my site to check. #4: How are you timing doses? If there are no issues, you can take 800mg every 8 hrs, or 600mg every 6 hrs. Max pain benefit at 600mg ...Read more

8

8
Am i ok taking a 600 mg ibuprofen?

As long as you: Don't have any contraindications - this is within normal dosing for adults. ...Read more

9

9
Can I take ibuprofen with ketanol?

NO. They: are both NSAID's and should not be taken together. TTake one or the other,but not both. ...Read more

10

10
Can I get nuprin (ibuprofen) in us?

Can I get nuprin (ibuprofen) in us?

Discontinued: It was discontinued by the manufacturer. You might be able to find it in some stores or online. ...Read more

Dr. Ravi Chand
1,228 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more


Dr. Alvin Stein
1,209 doctors shared insights

Rufen (Definition)

Rufen ...Read more